File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the non-conservatism of a novel LMI relaxation for robust analysis of polytopic systems

TitleOn the non-conservatism of a novel LMI relaxation for robust analysis of polytopic systems
Authors
KeywordsHomogeneous form
LMI
Lyapunov function
Polytopic system
Robust stability
Issue Date2008
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2008, v. 44 n. 11, p. 2973-2976 How to Cite?
AbstractIt is known that robust analysis of polytopic systems, i.e. linear system with polytopic state space uncertainty, is a difficult problem. Recently we have proposed for this problem, in both continuous-time and discrete-time cases, the use of homogeneous polynomially parameter-dependent quadratic Lyapunov functions (HPD-QLFs) by introducing a novel LMI relaxation which provides a sufficient condition via a convex optimization without requiring the use of auxiliary multipliers of unknown degree. In this paper we show that this condition is not only sufficient but it is also necessary. © 2008 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/58793
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChesi, Gen_HK
dc.date.accessioned2010-05-31T03:37:00Z-
dc.date.available2010-05-31T03:37:00Z-
dc.date.issued2008en_HK
dc.identifier.citationAutomatica, 2008, v. 44 n. 11, p. 2973-2976en_HK
dc.identifier.issn0005-1098en_HK
dc.identifier.urihttp://hdl.handle.net/10722/58793-
dc.description.abstractIt is known that robust analysis of polytopic systems, i.e. linear system with polytopic state space uncertainty, is a difficult problem. Recently we have proposed for this problem, in both continuous-time and discrete-time cases, the use of homogeneous polynomially parameter-dependent quadratic Lyapunov functions (HPD-QLFs) by introducing a novel LMI relaxation which provides a sufficient condition via a convex optimization without requiring the use of auxiliary multipliers of unknown degree. In this paper we show that this condition is not only sufficient but it is also necessary. © 2008 Elsevier Ltd. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automaticaen_HK
dc.relation.ispartofAutomaticaen_HK
dc.subjectHomogeneous formen_HK
dc.subjectLMIen_HK
dc.subjectLyapunov functionen_HK
dc.subjectPolytopic systemen_HK
dc.subjectRobust stabilityen_HK
dc.titleOn the non-conservatism of a novel LMI relaxation for robust analysis of polytopic systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0005-1098&volume=44&spage=2973&epage=2976&date=2008&atitle=On+the+non-conservatism+of+a+novel+LMI+relaxation+for+robust+analysis+of+polytopic+systemsen_HK
dc.identifier.emailChesi, G:chesi@eee.hku.hken_HK
dc.identifier.authorityChesi, G=rp00100en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.automatica.2008.05.002en_HK
dc.identifier.scopuseid_2-s2.0-55049118684en_HK
dc.identifier.hkuros156186en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-55049118684&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume44en_HK
dc.identifier.issue11en_HK
dc.identifier.spage2973en_HK
dc.identifier.epage2976en_HK
dc.identifier.isiWOS:000261350000037-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridChesi, G=7006328614en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats